MathSciNet Relay Station
MathSciNet bibliographic data
MR2373013 53C23
Guth, Larry The width-volume inequality. Geom. Funct. Anal. 17 (2007), no. 4, 1139–1179.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement